KB Injection 3 Months?
I want to ask a question, I took the 2nd to 5th step on my period and then the 6th stopped and decided to give birth control for 3 months, then I took the birth control injection on the 7th afternoon, when I got home from the birth control injection, it turned out that there was menstrual bleeding in my panties again but only on the 7th. but until the 18th I just mixed with my husband, isn’t it dangerous if you have an injection, it turns out that there are still some obstacles, is there a possibility of getting pregnant
Hi Diah Wulandari
The 3-month birth control injection is a method of hormonal contraception that contains the hormone progesterone. The way it works is to thicken the cervix so that sperm cells are difficult to enter the uterus. Because it contains hormones, one of the most common side effects is an irregular menstrual cycle after the injection. Usually at the beginning of the injection, there will be more frequent menstruation or bleeding outside the menstrual cycle, and then after several injections in the long term, what happens is that menstruation is not smooth, but this does not always happen to every woman.
This birth control injection should be done on one of the days of the menstrual cycle at once to ensure that you are not pregnant. If it is done outside the menstrual cycle, it is better to do a pack test first to ensure there is no pregnancy and use other non-hormonal contraceptives such as condoms for 1 week to ensure the contraceptive effect has been effective. In the right way, birth control injections are 99% effective at preventing pregnancy.
You can read the information in the following article:
Weighing the advantages and disadvantages of injectable contraceptives.
Hope it helps. Thank you
dr yan william